Alert archive / Florida / River Flood Warnings in 2012

River Flood Warning 24, NWS Tampa Bay, FL

August 12, 2012Pasco County, Florida

NWS Tampa Bay, FL issued this river flood warning at Aug 12, 2012, 2:27 PM EDT for Pasco County, Florida. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
Aug 12, 2012, 2:27 PM EDT (18:27 UTC)
Expired
Aug 17, 2012, 8:00 AM EDT
In force
5 days
Issued by
NWS Tampa Bay, FL
Flood severity
Minor

County Pasco County, FL

The radar

The Tampa radar (KTBW), 67 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cypress Creek at SR 54 Worthington Gardens (WRGF1). The gauge peaked at 8.18 ft at Aug 12, 2012, 10:00 PM EDT.

actionminormoderatemajor68101208/1208/1308/1408/1508/1608/1708/18
Action stage
7 ft
Minor stage
8 ft
Moderate stage
11 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02303420, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

327 
WGUS82 KTBW 121827
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
227 PM EDT SUN AUG 12 2012

...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CYPRESS CREEK AT 
WORTHINGTON GARDENS...

.CONTINUED HEAVY RAINS HAVE KEPT WATER LEVELS ON CYPRESS CREEK
ABOVE FLOOD STAGE. IF ADDITIONAL RAINS DO NOT COMPLICATE THE
FORECAST...THE WATER LEVEL SHOULD DROP BELOW FLOOD STAGE TUESDAY
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC101-130727-
/O.NEW.KTBW.FL.W.0024.120812T1827Z-120814T1800Z/
/WRGF1.1.ER.000000T0000Z.120812T1800Z.120814T1200Z.NO/
227 PM EDT SUN AUG 12 2012

* UNTIL TUESDAY AFTERNOON 
* AT 2PM SUNDAY THE STAGE WAS 8.2 FEET 
* FLOOD STAGE IS 8 FEET 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY 
  AFTERNOON.
* IMPACT...AT 8 FEET...FLOODING BEGINS AT THE RECREATION AREA 
  ON STATE ROAD 54
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.7 
  FEET ON AUG 11 2004.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   MON    TUE    WED    THU    FRI

CYPRESS CREEK
 WORTHINGTON   8   8.2  SUN 02 PM   8.1    8.0    7.7    7.3    7.0

$$
7 follow-up statements
249 
WGUS82 KTBW 131418
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
1018 AM EDT MON AUG 13 2012

...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CYPRESS CREEK AT 
WORTHINGTON GARDENS...

.DAILY RAINFALL WILL MAINTAIN FLOOD LEVEL WATERS ON THE CYPRESS
CREEK FOR THE NEXT SEVERAL DAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC101-140318-
/O.EXT.KTBW.FL.W.0024.000000T0000Z-120816T0600Z/
/WRGF1.1.ER.000000T0000Z.120813T1145Z.120816T0000Z.NO/
1018 AM EDT MON AUG 13 2012

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR THE CYPRESS CREEK AT WORTHINGTON GARDENS.
* UNTIL LATE WEDNESDAY NIGHT 
* AT 10 AM MONDAY THE STAGE WAS 8.2 FEET 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE 
* FLOOD STAGE IS 8.0 FEET 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY
  EVENING IF ADDITIONAL RAIN DOES NOT PROLONG THE FLOOD.
* IMPACT...AT 8.0 FEET...FLOODING BEGINS AT THE RECREATION AREA ON
  STATE ROAD 54
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 
  9.7 FEET ON AUG 11 2004.

&&

             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   TUE    WED    THU    FRI    SAT

CYPRESS CREEK
 WORTHINGTON   8   8.2  MON 10 AM   8.2    8.1    7.8    7.6    7.4
098 
WGUS82 KTBW 140152
FLSTBW
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
952 PM EDT MON AUG 13 2012

...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CYPRESS CREEK AT 
WORTHINGTON GARDENS...

.HEAVY RECENT RAINFALL HAS CAUSED THE CYPRESS CREEK TO REMAIN ABOVE 
FLOOD LEVEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC101-141452-
/O.EXT.KTBW.FL.W.0024.000000T0000Z-120816T0000Z/
/WRGF1.1.ER.000000T0000Z.120813T1145Z.120815T1800Z.NO/
952 PM EDT MON AUG 13 2012

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD 
WARNING CONTINUES FOR
  THE CYPRESS CREEK AT WORTHINGTON GARDENS
* UNTIL WEDNESDAY EVENING 
* AT 9PM MONDAY THE STAGE WAS 8.1 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 8 FEET 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY 
  EVENING.
* IMPACT...AT 8 FEET...FLOODING BEGINS AT THE RECREATION AREA ON 
  STATE ROAD 54
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.7 
  FEET ON AUG 11 2004.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    TUE    WED    THU    FRI    SAT

CYPRESS CREEK
 WORTHINGTON   8   8.1 MON 09 PM   8.1    8.0    7.7    7.4    7.1

$$
711 
WGUS82 KTBW 141430
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
1030 AM EDT TUE AUG 14 2012

...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CYPRESS CREEK AT
WORTHINGTON GARDENS...

THE WATER LEVEL ON THE CYPRESS CREEK REMAINS ABOVE FLOOD STAGE...BUT
HAS BEEN SLOWLY FALLING OVER LAST 24 HOURS. WITHOUT FURTHER HEAVY 
RAINFALL...THE WATER LEVEL SHOULD DROP BELOW FLOOD STAGE BY 
WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC101-150330-
/O.EXT.KTBW.FL.W.0024.000000T0000Z-120815T1800Z/
/WRGF1.1.ER.000000T0000Z.120813T1145Z.120815T1200Z.NO/
1030 AM EDT TUE AUG 14 2012

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR THE CYPRESS CREEK AT WORTHINGTON
GARDENS

* UNTIL WEDNESDAY AFTERNOON 
* AT 10AM TUESDAY THE STAGE WAS 8.1 FEET 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE 
* FLOOD STAGE IS 8.0 FEET 
* THE RIVER WILL REMAIN NEAR 8.1 FEET THROUGH THIS AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 8.0 FEET...FLOODING BEGINS AT THE RECREATION AREA ON 
  STATE ROAD 54
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.7 
  FEET ON AUG 11 2004.

&&

             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   WED    THU    FRI    SAT    SUN

CYPRESS CREEK
 WORTHINGTON   8   8.1  TUE 10 AM   8.0    7.7    7.5    7.2    7.0
585 
WGUS82 KTBW 150146
FLSTBW
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
946 PM EDT TUE AUG 14 2012

...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR...THE CYPRESS CREEK 
AT WORTHINGTON GARDENS...

.THE WATER LEVEL ON THE CYPRESS CREEK REMAINS ABOVE FLOOD 
STAGE...BUT HAS BEEN SLOWLY FALLING OVER LAST 24 HOURS. 
WITHOUT FURTHER HEAVY RAINFALL...THE WATER LEVEL SHOULD 
DROP BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC101-151446-
/O.EXT.KTBW.FL.W.0024.000000T0000Z-120815T2100Z/
/WRGF1.1.ER.000000T0000Z.120813T1145Z.120815T1500Z.NO/
946 PM EDT TUE AUG 14 2012

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR THE CYPRESS CREEK AT WORTHINGTON GARDENS
* UNTIL WEDNESDAY AFTERNOON 
* AT 9PM TUESDAY THE STAGE WAS 8.1 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 8 FEET 
* THE RIVER WILL CONTINUE RISING TO NEAR 8.2 FEET BY EARLY 
  WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TOMORROW AFTERNOON.
* IMPACT...AT 8 FEET...FLOODING BEGINS AT THE RECREATION AREA ON 
  STATE ROAD 54
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.7 
  FEET ON AUG 11 2004.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    WED    THU    FRI    SAT    SUN

CYPRESS CREEK
 WORTHINGTON   8   8.1 TUE 09 PM   8.1    7.7    7.5    7.2    7.0

$$
121 
WGUS82 KTBW 151443
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
1043 AM EDT WED AUG 15 2012

A RIVER FLOOD WARNING REMAINS IN EFFECT FOR...THE CYPRESS CREEK AT 
WORTHINGTON GARDENS...AND THE MANATEE RIVER AT MYAKKA HEAD. 

SUMMER RAINS FROM DAILY THUNDERSTORMS BROUGHT THE WATER LEVELS UP INTO
MINOR FLOOD STATUS ON THE CYPRESS CREEK AND THE MANATEE RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC101-160343-
/O.EXT.KTBW.FL.W.0024.000000T0000Z-120818T1800Z/
/WRGF1.1.ER.000000T0000Z.120813T1145Z.120818T1200Z.NO/
1043 AM EDT WED AUG 15 2012

THE FLOOD WARNING CONTINUES
FOR THE CYPRESS CREEK AT WORTHINGTON GARDENS
* UNTIL SATURDAY AFTERNOON. 
* AT 10 AM WEDNESDAY THE STAGE WAS 8.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET. 
* THE RIVER WILL REMAIN NEAR ITS CURRENT STAGE FOR THE NEXT SEVERAL DAYS. 
* IMPACT...AT 8.0 FEET...FLOODING BEGINS AT THE RECREATION AREA ON STATE 
ROAD 54.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   THU    FRI    SAT    SUN    MON

CYPRESS CREEK
 WORTHINGTON   8   8.1  WED 10 AM   8.1    8.0    8.0    7.9    7.7

$$

FLC081-160343-
/O.EXT.KTBW.FL.W.0025.000000T0000Z-120816T1640Z/
/MKHF1.1.ER.120815T1125Z.120815T1800Z.120816T1040Z.NO/
1043 AM EDT WED AUG 15 2012

THE FLOOD WARNING CONTINUES
FOR THE MANATEE RIVER NEAR MYAKKA HEAD
* UNTIL THURSDAY AFTERNOON. 
* AT 10 AM WEDNESDAY THE STAGE WAS 11.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 12.9 FEET BY THIS AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 11.0 FEET...A PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM FLOOD.  
  AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   THU    FRI    SAT    SUN    MON

MANATEE
 MYAKKA HEAD  11  11.9  WED 10 AM  10.8    8.4    6.9    6.2    5.8

$$
476 
WGUS82 KTBW 160245
FLSTBW
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
1045 PM EDT WED AUG 15 2012

...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR CYPRESS CREEK AT 
WORTHINGTON GARDENS AND MANATEE RIVER AT MYAKKA HEAD.

.HEAVY RAINFALL FROM THUNDERSTORMS OVER THE LAST FEW DAYS HAS 
CAUSED RIVER LEVELS TO RISE TO MINOR FLOOD LEVELS ON THE CYPRESS
CREEK AND MANATEE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC101-161545-
/O.CON.KTBW.FL.W.0024.000000T0000Z-120818T1800Z/
/WRGF1.1.ER.000000T0000Z.120813T1145Z.120818T1200Z.NO/
1045 PM EDT WED AUG 15 2012

THE FLOOD WARNING CONTINUES FOR
  THE CYPRESS CREEK AT WORTHINGTON GARDENS
* UNTIL SATURDAY AFTERNOON 
* AT 10 PM WEDNESDAY THE STAGE WAS 8.1 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 8.0 FEET 
* THE RIVER WILL REMAIN NEAR FLOOD THROUGH FRIDAY NIGHT. THE 
  RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 8.0 FEET...FLOODING BEGINS AT THE RECREATION AREA 
  ON STATE ROAD 54

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    THU    FRI    SAT    SUN    MON

CYPRESS CREEK
 WORTHINGTON   8   8.1 WED 10 PM   8.0    8.0    8.0    7.9    7.6

$$

FLC081-161434-
/O.EXT.KTBW.FL.W.0025.000000T0000Z-120816T1434Z/
/MKHF1.1.ER.120815T1125Z.120815T1845Z.120816T0834Z.NO/
1045 PM EDT WED AUG 15 2012

THE FLOOD WARNING CONTINUES FOR
  THE MANATEE RIVER NEAR MYAKKA HEAD
* UNTIL THURSDAY MORNING 
* AT 10 PM WEDNESDAY THE STAGE WAS 11.7 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11.0 FEET 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY 
  THURSDAY MORNING.
* IMPACT...AT 11.0 FEET...PRIVATE ROAD AND BRIDGE 1 MILE 
  DOWNSTREAM FLOOD. AGRICULTURAL, RURAL KIBLER AREA BEGINS 
  TO FLOOD.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    THU    FRI    SAT    SUN    MON

MANATEE
 MYAKKA HEAD  11  11.7 WED 10 PM  10.6    8.0    6.8    6.1    5.8

$$
826 
WGUS82 KTBW 161408
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
1008 AM EDT THU AUG 16 2012

A RIVER FLOOD WARNING IS CANCELLED FOR THE CYPRESS CREEK AT 
WORTHINGTON GARDENS AND THE MANATEE RIVER AT MYAKKA HEAD.  

THE WATER LEVELS HAVE FALLEN BELOW FLOOD STAGE. HOWEVER...ANY
HEAVY RAIN THAT WILL FALL AGAIN TODAY MAY BRING THE WATER LEVELS 
UP INTO A MINOR FLOOD STAGE AGAIN.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC101-170308-
/O.EXT.KTBW.FL.W.0024.000000T0000Z-120817T1200Z/
/WRGF1.1.ER.000000T0000Z.120813T1145Z.120817T0600Z.NO/
1008 AM EDT THU AUG 16 2012

...FLOOD WARNING CANCELLED FOR THE CYPRESS CREEK AT WORTHINGTON GARDENS.
* AT 9 AM THURSDAY THE STAGE WAS 8.0 FEET AND FALLING. 
* MINOR FLOODING HAS ENDED. 
* FLOOD STAGE IS 8.0 FEET 
* THE RIVER WILL CONTINUE TO FALL BELOW FLOOD STAGE TODAY.
* IMPACT...AT 8.0 FEET...FLOODING BEGINS AT THE RECREATION AREA ON 
STATE ROAD 54.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   FRI    SAT    SUN    MON    TUE

CYPRESS CREEK
 WORTHINGTON   8   8.0  THU 09 AM   7.9    7.8    7.7    7.6    7.4

$$

FLC081-161438-
/O.CAN.KTBW.FL.W.0025.000000T0000Z-120816T1434Z/
/MKHF1.1.ER.120815T1125Z.120815T1845Z.120816T0720Z.NO/
1008 AM EDT THU AUG 16 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE MANATEE RIVER NEAR MYAKKA HEAD.
* AT 9 AM THURSDAY THE STAGE WAS 10.2 FEET AND FALLING. 
* FLOOD STAGE IS 11.0 FEET. 
* IMPACT...AT 11.0 FEET...A PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM FLOOD.  
  AND AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   FRI    SAT    SUN    MON    TUE

MANATEE
 MYAKKA HEAD  11  10.2  THU 09 AM   8.0    6.9    6.2    5.8    5.6

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Aug 12, 2:04 PM EDT, 23 minutes earlier.

Area forecast discussion, Aug 12, 2:04 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
204 PM EDT SUN AUG 12 2012

.SHORT TERM (TONIGHT THROUGH TUESDAY)...
HIGH PRESSURE RIDGE AXIS REMAINS OVER THE FLORIDA STRAITS EARLY THIS
AFTERNOON...WITH A FRONTAL BOUNDARY EXTENDING ACROSS NORTHERN
FLORIDA AND INTO THE NORTHEAST GULF OF MEXICO. VISIBLE SATELLITE
IMAGERY SHOWS MOSTLY CLOUDY CONDITIONS IN PLACE ACROSS MOST OF THE
FORECAST AREA...WITH RADAR IMAGERY SHOWING SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS ACROSS THE FORECAST AREA. MAIN SHORT TERM
CONCERN FOR THE REST OF THE AFTERNOON AND TONIGHT REVOLVES AROUND
POP TRENDS.

THROUGH TONIGHT...
THE FRONTAL BOUNDARY WILL REMAIN NEARLY STATIONARY ACROSS THE
NORTHEAST GULF AND NORTH FLORIDA THROUGH THE PERIOD...WHILE DEEP
LAYER RIDGING BEGINS TO EDGE NORTHWARD INTO SOUTH FLORIDA. THIS WILL
CONTINUE TO ALLOW DEEP TROPICAL MOISTURE TO ADVECT INTO THE REGION
FROM THE GULF AND CARIBBEAN ON SOUTHWESTERLY BOUNDARY LAYER FLOW. AS
A RESULT...EXPECT SCATTERED TO NUMEROUS SHOWERS/THUNDERSTORMS TO
CONTINUE THROUGH THE AFTERNOON...WITH HIGHEST PROBABILITIES ACROSS
INTERIOR ZONES. WILL CARRY SLIGHT POPS THIS EVENING ALL ZONES...WITH
RAIN FREE CONDITIONS THEN EXPECTED ACROSS INTERIOR LOCALES AFTER
MIDNIGHT. AT THE COAST...WITH DEEP TROPICAL MOISTURE IN PLACE ALONG
WITH ONSHORE BOUNDARY LAYER FLOW...WILL NEED TO KEEP SLIGHT CHANCE
POPS GOING THROUGH THE NIGHT. OVERNIGHT LOWS ARE EXPECTED TO BOTTOM
OUT IN THE LOW TO MID 70S INLAND AND IN THE MID 70S TO AROUND 80
CLOSER TO THE COAST.

MONDAY THROUGH TUESDAY...
MODEL SOLUTIONS DIFFER ON HOW LONG TO HOLD ONTO THE DEEP LAYER
MOISTURE ACROSS THE AREA...BUT DO GENERALLY KEEP THE SAME SYNOPTIC
FEATURES IN PLACE THROUGH THE PERIOD. THE HIGH PRESSURE RIDGE AXIS
WILL REMAIN OVER THE FLORIDA STRAITS AND SOUTH FLORIDA...WITH A
FRONTAL BOUNDARY OR THE REMNANTS OF LINGERING OVER NORTH FLORIDA AND
THE NORTHEAST GULF. AS A RESULT...PRECIPITABLE WATER VALUES WILL
REMAIN NEAR TO SLIGHTLY ABOVE CLIMATOLOGY...AND WILL THEREFORE KEEP
POPS NEAR TO SLIGHTLY ABOVE NORMAL.

.LONG TERM...
OVERALL FORECAST FOR THE LONG TERM PERIOD REMAINS UNCHANGED.
MODELS ARE INDICATING THAT THE GENERAL MID/UPPER LEVEL TROUGHING
WILL REMAIN OVER THE EASTERN U.S. AND DEEPEN SOME NEXT WEEKEND.
HOWEVER...THE LOW LEVEL FEATURES ARE DIFFERENT. THE GFS LIFTS THE
RIDGE AXIS NORTH LATE IN THE WEEK AS IT DEVELOPS AN AREA OF LOW
PRESSURE IN THE WESTERN GULF AND MOVES IT ALONG A COOL FRONT
SETTLING INTO THE DEEP SOUTH. MEANWHILE...THE ECMWF/CANADIAN SHIFT
THE RIDGE AXIS INTO SOUTH FLORIDA AS THE FRONT SETTLES INTO THE
DEEP SOUTH WHICH SEEMS MORE REASONABLE AND IS MORE CONSISTENT WITH
PAST MODEL RUNS. THEREFORE...HAVE GENERALLY GONE WITH THE
ECMWF/CANADIAN SCENARIO FOR THIS FORECAST AND LEFT THE SCATTERED
MAINLY AFTERNOON AND EVENING POPS FOR EACH DAY. THE OVERALL FLOW
SHOULD BE RATHER LIGHT DURING MIDWEEK THEN A MORE SOUTH TO
SOUTHWEST FLOW SHOULD SETUP AS THE RIDGE AXIS DRIFTS SOUTH.
TEMPERATURES WILL REMAIN NEAR NORMAL WITH HIGHS FROM THE UPPER 80S
TO MID 90S AND OVERNIGHT LOWS MOSTLY IN THE 70S.

&&

.AVIATION...
AS EXPECTED SCATTERED TSTMS HAVE DEVELOP AGAIN ACROSS THE AREA
THIS AFTN. THE TSTMS WILL PROVIDE MVFR CONDITIONS AND EVEN BRIEF
IFR VSBYS IN HEAVIEST DOWNPOURS HOWEVER NO IFR CONDITIONS WILL BE
SHOWN IN TAFS GIVEN LOW PROBABILITY OF OCCURRENCE AT ANY ONE
LOCATION. THE HIGHEST CONCENTRATION OF ACTIVITY WILL LIKELY REMAIN
EAST OF I-75 THE REMAINDER OF THE DAY GIVEN WEAK WESTERLY LOW
LEVEL FLOW AND DEVELOPMENT OF WEST COAST SEA BREEZE...HOWEVER
CAN'T RULE OUT AN OUTFLOW BOUNDARY FROM STORMS ACROSS AREAS EAST
DRIFTING BACK TOWARD THE WEST COAST INITIATING TSTM ACTIVITY. IN
ADDITION...THERE IS STILL ISOLD GULF CONVECTION ONGOING. THAT ALL
SAID WILL INDICATE THE MORE GENERAL TREND OF DECREASING IMPACT OF
SHRA AND TSTMS ON TAF SITES IN NEXT FEW HOURS BASED ON SEA BREEZE
STORM CLIMO. INCREASING MOISTURE AND INSTABILITY COMBINED WITH
WEAK WRLY FLOW WILL LEAD TO DEVELOPMENT OF STORMS ACROSS THE GULF
ESP AFTN MIDNIGHT AND ANOTHER EARLY START TO SHRA AND TSTM
ACTIVITY ACROSS THE REGION ON MON W/ EVEN HIGHER COVERAGE OF TSTMS
EXPECTED.

&&

.MARINE...
HIGH PRESSURE WILL REMAIN THE DOMINANT WEATHER FEATURE THROUGH THE
WEEK...WITH ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
EXPECTED. WINDS AND SEAS WILL REMAIN BELOW HEADLINE THRESHOLDS.

&&

.FIRE WEATHER...
RELATIVE HUMIDITY VALUES WILL REMAIN BELOW CRITICAL THRESHOLDS
THROUGH THE FORECAST PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  78  90  77  90 /  20  50  20  50
FMY  75  91  77  92 /  20  50  20  40
GIF  75  92  75  93 /  20  60  30  50
SRQ  76  90  76  90 /  30  50  20  40
BKV  72  91  72  91 /  20  50  20  50
SPG  78  90  79  90 /  30  50  20  40

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.

&&

SHORT TERM/MARINE/FIRE WEATHER...JELSEMA
LONG TERM...CLOSE
AVIATION...GITTINGER
Hazardous weather outlook, Aug 12, 5:00 AM EDT, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
500 AM EDT SUN AUG 12 2012

FLZ039-042-043-048>052-055>057-060>062-065-122200-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE-
500 AM EDT SUN AUG 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
SCATTERED THUNDERSTORMS WILL DEVELOP ALONG THE BAY AND SEA
BREEZES TODAY WITH THE BEST CHANCES REMAINING EAST AND SOUTH OF
THE TAMPA BAY AREA. THE MAIN THREATS FROM THESE STORMS WILL BE
DEADLY CLOUD TO GROUND LIGHTNING...GUSTY WINDS...AND HEAVY RAINS
WHICH CAN CAUSE POOR VISIBILITIES ON THE ROADWAYS AND MINOR URBAN
FLOODING.

...EXCESSIVE HEAT IMPACT...
TEMPERATURES WILL CLIMB INTO THE LOWER TO MIDDLE 90S AGAIN TODAY
WITH DEW POINTS REMAINING IN THE 70S. THIS WILL RESULT IN HEAT
INDICES BETWEEN 100 AND 105 DEGREES THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

...THUNDERSTORM IMPACT...
SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP
ALONG THE SEA BREEZE BOUNDARIES EACH DAY. A FEW STORMS COULD BE
STRONG WITH GUSTY WINDS AND FREQUENT LIGHTNING...BUT SEVERE
THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

PRC

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 4:16 PM EDTAreal Flood AdvisoryTBWManatee89 min
Aug 12, 4:44 PM EDTSpecial Weather StatementTBWManatee61 min
Aug 12, 4:53 PM EDTAreal Flood AdvisoryTBWManatee, Sarasota67 min

Nearby

River Flood Warnings in Florida, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.